MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER
Catalog Number DL900J
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous inferior vena cava filter implantation using the denali filter.During the procedure, the filter allegedly didn't totally open.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the expansion issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3: h6 (method, result, conclusion).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a 68-year-old male patient underwent a percutaneous inferior vena cava filter implantation using the denali filter.During the procedure, the filter allegedly didn't totally open.The procedure was completed using another device.There were no reported patient injury.

Brand Name
DENALI JUGULAR SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23434137
Report Number2020394-2025-01814
Device Sequence Number19991663
Product Code DTK
UDI-Device Identifier00801741040795
UDI-Public(01)00801741040795(17)260430(10)GFHP1901
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberDL900J
Device Lot NumberGFHP1901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight58 KG
Patient RaceWhite